# SDR AALA2019121109017

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 28,002 hours, 3,140 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND EMERGENCY ESCAPE PATH LIGHT AT SEAT 1D INOPERABLE. SUPPLEMENTAL TO UPDATE SECTION 4 AND SECTION 5. MAINTENANCE FOUND EEPMS LIGHT CONNECTOR LOOSE AND RESECURED CONNECTOR AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER ESO 21371. (CLOSED)
